Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I have frequent headaches with nausea and sinusitis,taking solpadol but not satisfied with the treatment

i always have frequent headaches...i have exams coming up and cannot study because of these headaches which sometimes are accompanied with nausea ...usually the pain is on one side ...about 3 weeks ago i bumped my head too but did not lose conciousness...i went to the doctor and told me that i have sinusitis and hay fever symptoms and gave me medication (cirrus,zyrtec and solpadol) but the pain won t go away...what can i do ?
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic

By the nature of your symptoms, you are most likely suffering from chronic unilateral sinusitis with allergy. Consult an otorhinolaryngologist in this regard. An x-ray/CT Scan of the paranasal sinuses may have to be taken. Steam inhalation and hot compresses may have a soothing effect. The fact that you bumped your head 3wks ago is most likely incidental.
Answered: Mon, 4 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor